

## SCiNDU: Systems & Computational Neuroscience Down Under Wednesday 13th–Friday 15th December, 2017

Queensland Brain Institute, The University of Queensland, Brisbane, Australia

Draft Program			
Time Wednesday	y I3th	Thursday 14th	Friday 15th
9.00 9.30 10.00		<u>Cortex</u> Rafael Yuste (45min), John Bekkers (30min), short talk (15min)	<u>Neural coding &amp; decisions</u> Alex Pouget (45min), Adrienne Fairhall (45min)
10.30 11.00 Tutoria		Morning tea	Morning tea
II.00TutoriaII.30Kwabena BoaAlex PougeAlex PougeI2.00Rafael YustI2.30Item to the second secon	.hen (3hr), et (3hr),	<u>Neuromorphic computing</u> Kwabena Boahen (45min), Andre Van Schaik (30min), short talk (15min)	Bioelectronics Polina Anikeeva (45min), short talks (3×15min)
1.00		Lunch	Lunch
1.30 2.00 2.30 3.00 Hippocampus &		<u>Cognition</u> Daphne Bavelier (45min), Marta Garrido (30min), short talk (15min)	<u>Plasticity</u> Tobias Bonhoeffer (45min), Geoff Goodhill (30min), short talk (15min)
Rosa Cossart (4	Rosa Cossart (45min), Pankaj	Afternoon tea	Afternoon tea
5.30 Sah (30min), shor 4.00 4.30 5.00		<u>Reinforcement</u> Kenji Doya (45min), Bernard Balleine (30min), short talk (15min)	Conference ends
5.30 6.00 6.30 Welcome re	eception	Poster session 2	THE UNIVERSITY OF QUEENSLAND
8.30		Conference dinner	Queensland Brain Institute